Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have arthritis but i feel pain in left side of chest after using duromine. Is it because of duromine or arthritis ?

i am a 27year old lady.i have been using duromine 15mg for a week now and i have been feeling pain in the left side of the chest at night,i also have athritis on my funny bone the left side of the shoulder for about 4years now,i take diclofenac pills for my athritis when in pain for years now. so whats causing this pain??should i stop taking duromine?
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
It should be gastric firstly you may take. laxeative.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Hello and welcome to HealthcareMagic!!
I dont think Duromine is the cause for your chest pain, however get yourself an ecg and a chest x ray to rule out other causes of chest pain
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor